# SDR MASA200601839

- Difficulty date: July 13, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 11,407 hours, 10,943 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7350 CAE - CAPT ABORTED TAKEOFF DUE TO THE TAKEOFF CONFIG OK MSG FOLLOWED BY GROUND SPOILER DEPLOY FLASHED TWICE AND THEN WENT AWAY.  AFTER RETURN TO GATE FLIGHT SPOILER FAULT.  MX RESET THE SECU'S AND OP'S CHECK NORMAL.
